After a HT FUE vitamin Xpecia

Firstly, i do appreciate you all .My concern is that i was adivced to uses after a HT FUE in Turkey to use a hair vitamin named Xpecia which is a Turkish's Product for 6 months which i'm afraid of the side effect if there is and is it considered a finasteride !. Last thing if you allow me , does it work enough to prevent the original hair by using only multi vitamins or special hair vitamin like hair,skin and nails with Rogain or i must go with finasteride ones for DHT . Appreciated

Doctor Answers 2

Turkish drug

The names of finasteride change by country, Finpecia in India and South Asia, Finasteride in the US, maybe Xpecia in Turkey. Cehck out the side effects of finasteride and match your symptoms to them


Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

If you are afraid of a side effect, discuss this with your doctor. Educate yourself and discuss your treatment options with you

If you are afraid of a side effect, discuss this with your doctor.  Educate yourself and discuss your treatment options with your doctor.

Jae Pak, MD
Los Angeles Hair Restoration Surgeon
4.9 out of 5 stars 85 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.